English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Abel-Jacobi map of a moduli component of vector bundles on the cubic threefold

MPS-Authors
/persons/resource/persons235758

Markushevich,  D.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236332

Tikhomirov,  A. S.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Markushevich, D., & Tikhomirov, A. S. (2001). The Abel-Jacobi map of a moduli component of vector bundles on the cubic threefold. Journal of Algebraic Geometry, 10, 37-62.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3592-B
Abstract
There is no abstract available